Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 19, 2009, 6:33 PM CDT for Hidalgo County, Texas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2009, 6:33 PM CDT (23:33 UTC)
- Expired
- Sep 19, 2009, 7:11 PM CDT
- In force
- 38 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 59 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 7:05 PM CDT | FLASH FLOOD | Weslaco, TX | SOME HOMES HAVE WATER UP TO DOOR STEPS. BUSINESS 83 BETWEEN AIRPORT DRIVE AND TEXAS HAVE MAJOR FLOODING AS WELL AS OTHER CITY STREETS. TRAFFIC FINDING ALTERATE ROUTES. ESTIMATED RAINFALL AROUND 6 INCHES. |
| Sep 19, 7:10 PM CDT | FLASH FLOOD | Weslaco, TX | CITY EMERGENCY MANAGER REPORTS SEVERAL CARS TOTALED DUE TO FLOOD WATERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1771 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KBRO 192333 FFWBRO TXC215-200030- /O.NEW.KBRO.FF.W.0004.090919T2333Z-090920T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 633 PM CDT SAT SEP 19 2009 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS. LOCATIONS AFFECTED INCLUDE... WESLACO. MERCEDES. DONNA. * UNTIL 730 PM CDT * AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TORRENTIAL RAIN OF THREE INCHES PER HOUR FROM THUNDERSTORMS OVER THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN DEPTH...BY FOOT OR BY AUTOMOBILE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN && LAT...LON 2612 9787 2610 9808 2621 9805 2624 9787 $$ 61
1 follow-up statement
000 WGUS74 KBRO 200011 FFSBRO FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 711 PM CDT SAT SEP 19 2009 TXC215-200021- /O.CAN.KBRO.FF.W.0004.000000T0000Z-090920T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HIDALGO- 711 PM CDT SAT SEP 19 2009 ...THE FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN HIDALGO COUNTY... THOUGH THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT...THERE MAY BE POCKETS OF HIGH STANDING WATER ESPECIALLY IN POOR DRAINAGE AREAS. IF ENCOUNTERING WATERS OF UNKNOWN DEPTH...DO NOT ATTEMPT TO CROSS THEM BY FOOT OR BY AUTOMOBILE. DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN LAT...LON 2612 9787 2610 9808 2621 9805 2624 9787 $$ 61
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 1:45 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Sep 19, 1:45 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CDT SAT SEP 19 2009 .DISCUSSION... TEMPERATURES WILL BE ABOVE NORMAL FOR THIS TIME OF YEAR TODAY DUE TO AMPLE AMOUNT OF SUNSHINE. BRO SOUNDING THIS MORNING SHOWED A PRECIP WATER OF 2.05 AND A K-INDEX OF 31. SHOWERS AND THUNDERSTORMS COULD DEVELOP THIS AFTERNOON AS MOISTURE AND INSTABILITY HAS INCREASED. MOISTURE WILL DECREASE ONCE AGAIN MONDAY AND AND DURING THE DAY ON TUESDAY OF NEXT WEEK AS A HIGH PRESSURE RIDGE WILL DOMINATE THE AREA. A COLD FRONT WILL APPROACH THE AREA TUESDAY NIGHT CAUSING THE CHANCES FOR SHOWERS AND THUNDERSTORMS TO INCREASE. BOUNDARY LAYER RELATIVE HUMIDITIES SHOW GREATER THAT 70 PERCENT OVER MOST AREAS OF THE ATMOSPHERE BOTH TUESDAY NIGHT THROUGH THURSDAY OF NEXT WEEK. WINDS WILL BE MODERATE FROM THE NORTHEAST BY WEDNESDAY OF NEXT WEEK WITH SLIGHTLY COOLER TEMPERATURES PREDICTED. THE AIRMASS WILL MODIFY AND GET BACK TO NORMAL BY THE NEXT WEEKEND. && .MARINE...AT NOON BUOY 20 REPORTED NORTH WINDS AT 6 KNOTS WITH GUSTS TO 8 KNOTS AND SEAS AT 3 FEET WITH A 3 SECOND PERIOD. THE WINDS AND SEAS WILL REMAIN LOW ACROSS THE MARINE AREAS THROUGH MONDAY AS A WEAK PRESSURE GRADIENT CONTINUES ACROSS THE COASTAL WATERS. NORTHERLY WINDS WILL CONTINUE TODAY BUT THE WINDS WILL SHIFT TO THE EAST AND SOUTHEAST ON SUNDAY. SOUTHEASTERLY WINDS WILL PREVAIL ACROSS THE MARINE AREAS MONDAY THROUGH THE MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF THE MARINE AREAS AT TIMES THROUGH EARLY NEXT WEEK. A COLD FRONT WILL MOVE INTO SOUTH TEXAS TUESDAY NIGHT AND WEDNESDAY INCREASING THE WINDS AND SEAS AND THE CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS. THE WINDS AND SEAS MAY INCREASE IN OR NEAR ANY SHOWERS OR THUNDERSTORMS. && .AVIATION...VFR CONDITIONS WITH LIGHT NORTHERLY WINDS TO CALM CONDITIONS ARE BEING REPORTED AT THE REGIONAL AIRPORTS. THE WINDS WILL CONTINUE LIGHT AND VARIABLE TO LIGHT FROM THE NORTHEAST THIS EVENING THEN LIGHT AND VARIABLE TO CALM OVERNIGHT. THERE IS A SLIGHT CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF THE CWA THIS AFTERNOON. CEILINGS AND OR VISIBILITIES MAY LOWER TO TEMPORARY MVFR CONDITIONS IN OR NEAR ANY SHOWERS OR THUNDERSTORMS. OTHERWISE VFR CONDITIONS WILL PREVAIL ACROSS THE CWA DURING THE NEXT 24 HOURS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 92 78 92 / 20 20 20 10 BROWNSVILLE 74 93 77 94 / 20 20 20 10 HARLINGEN 73 96 76 96 / 20 20 20 10 MCALLEN 75 95 77 97 / 20 20 20 10 RIO GRANDE CITY 73 95 76 98 / 20 20 20 10 SOUTH PADRE ISLAND 78 87 78 88 / 20 20 20 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 65/63
Hazardous weather outlook, Sep 19, 3:55 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 355 PM CDT SAT SEP 19 2009 GMZ130-132-135-150-155-170-175-TXZ248>257-201100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 355 PM CDT SAT SEP 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...REST OF TODAY AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THOSE PORTIONS OF DEEP SOUTH TEXAS ALONG AND WEST OF THE HIGHWAY 77 CORRIDOR THIS AFTERNOON AND EVENING. ANY OF THE STRONGER THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINS...BRIEF WIND GUSTS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. BRIEF GUSTY WINDS AND ROUGH SEAS ALONG WITH HEAVY RAIN AND OCCASIONAL LIGHTNING MAY OCCUR WITH ANY THUNDERSTORM THAT MOVES ACROSS THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS MAY MOVE ACROSS DEEP SOUTH TEXAS AT TIMES SUNDAY AND MONDAY. RAIN CHANCES WILL INCREASE TUESDAY THROUGH THURSDAY AND SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE FORECASTED AS A COLD FRONT APPROACHES AND MOVES SOUTH OF OUR REGION. STRONG THUNDERSTORMS AND HEAVY RAIN ARE POSSIBLE. TUESDAY NIGHT, THE WINDS WILL INCREASE TO NEAR 15 KNOTS FROM THE NORTHEAST AND SEAS WILL BUILD TO THE 2 TO 4 FEET RANGE ACROSS THE GULF COASTAL WATERS LATE TUESDAY INTO FRIDAY. SMALL CRAFT ADVISORIES ARE NOT EXPECTED DURING THIS PERIOD. WINDS AND SEAS WILL BE HIGHER IN AND NEAR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SPEECE
In the hours before
Special weather statement, Sep 19, 4:32 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 432 PM CDT SAT SEP 19 2009 TXZ254-256-192200- INLAND WILLACY-COASTAL WILLACY- 432 PM CDT SAT SEP 19 2009 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN PORTIONS OF WILLACY COUNTY... A THUNDERSTORM...MOVING SOUTHEAST AT 10 MPH...WILL AFFECT PORFIRIO... UNTIL 500 PM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE... CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION 61/MC
Special weather statement, Sep 19, 4:57 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 457 PM CDT SAT SEP 19 2009 TXZ254-255-192300- INLAND WILLACY-INLAND CAMERON- 457 PM CDT SAT SEP 19 2009 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWEST PORTIONS OF CAMERON COUNTY... A THUNDERSTORM...MOVING SOUTH AT 5 MPH...WILL AFFECT SEBASTIAN AND COMBES...UNTIL 600 PM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. RAINFALL RATES OF 1 INCH PER HOUR ARE EXPECTED. 61/MC
Special weather statement, Sep 19, 5:21 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 521 PM CDT SAT SEP 19 2009 TXZ251-253-254-192300- INLAND WILLACY-HIDALGO-KENEDY- 521 PM CDT SAT SEP 19 2009 ...STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHEAST PORTIONS OF HIDALGO COUNTY AND EXTREME SOUTHWEST PORTIONS OF KENEDY COUNTY AS WELL AS EXTREME NORTHWEST PORTIONS OF WILLACY COUNTY... A THUNDERSTORM...MOVING SOUTHEAST AT 10 MPH...WILL AFFECT RURAL SOUTHWESTERN KENEDY COUNTY AND RURAL NORTHEASTERN HIDALGO COUNTY... UNTIL 600 PM CDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE... CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR. MOTORISTS CAN EXPECT PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. 61/MC
Local storm report, Sep 19, 5:54 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
554 PM CDT SAT SEP 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST HARLINGEN 26.20N 97.69W
09/19/2009 M60 MPH CAMERON TX ASOS
&&
TSSpecial weather statement, Sep 19, 6:00 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 600 PM CDT SAT SEP 19 2009 TXZ253-255-200000- INLAND CAMERON-HIDALGO- 600 PM CDT SAT SEP 19 2009 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHEAST PORTIONS OF HIDALGO COUNTY AND WESTERN PORTIONS OF CAMERON COUNTY... A LINE OF THUNDERSTORMS...MOVING SOUTHEAST AT 5 MPH...WILL AFFECT MERCEDES...WESLACO...DONNA AND LA FERIA...UNTIL 700 PM CDT. GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED IF OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING ELECTRICAL APPLIANCES. HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION 61/MC
Special weather statement, Sep 19, 6:23 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 623 PM CDT SAT SEP 19 2009 TXZ251-200015- KENEDY- 623 PM CDT SAT SEP 19 2009 ...STRONG THUNDERSTORMS WILL AFFECT WESTERN AND CENTRAL PORTIONS OF KENEDY COUNTY... AN AREA OF THUNDERSTORMS...MOVING SOUTH AT 5 MPH...WILL AFFECT RURAL CENTRAL KENEDY COUNTY...UNTIL 715 PM CDT. GUSTY WINDS UP TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. SOME DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS EXPECTED IF OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. IF INDOORS...REFRAIN FROM USING ELECTRICAL APPLIANCES. HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED. TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE AREAS. && WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR CAUSE HYDROPLANING. MAKE SURE YOUR HEADLAMPS...TIRES...AND WIPERS ARE IN GOOD CONDITION. KEEP AN EMERGENCY KIT WHICH INCLUDES A FLASHLIGHT...FLARES...AND SIMPLE HAND TOOLS. SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS. REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION 61/MC
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 5:43 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 62 min |
| Sep 19, 5:50 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 25 min |
| Sep 19, 6:10 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 65 min |
| Sep 19, 6:41 PM CDT | Areal Flood Advisory | BRO | Kenedy | 64 min |
| Sep 19, 6:55 PM CDT | Areal Flood Advisory | BRO | Cameron | 35 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.